# SDR 65141

- Difficulty date: September 21, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE10675
- Aircraft time: 15,022 hours, 27,133 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6120 · Propeller Controlling System
- Part: Torquemeter
- Part number: 1143800653
- Part serial: 461
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CREW OBSERVED NR 2 ENGINE VERY SLOW TO MAKE POWER.   TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO THE GATE, MAINTENANCE CALLED. CORRECTIVE ACTION TAKEN: REMOVED AND REPLACED RT ENGINE TORQUE IND.   OPS CK NORMAL.   P/N 1143800653 S/N 461
